I have experienced the same symptoms, but I have not been on any perscript
ion meds. I had bacterial overgrowth of the upper colon and was constantly going to the bathroom. I got down to 105 lbs which is when anxiety, panic attacks when driving, and severe shaking started. I went through tons of testing and received no answers. I felt my body was low in the vitamins it needed due to my illness. Through research I have done I found that magnesium affects the muscles and nerves, etc. The vitamin I was taking had 20 mg. but through
Dr. Oz's site at Realage.com I found that we actually need 400-500 mg. Since I started a taking a magnesium suppliement along with my vitamin my shaking stopped. Then it started again. The pattern always occured after I had a product that contained high fructuse corn syrup. My reading also found that sugar and caffine should be avoided if at all possible. B vitamins are also very important to the nervous system. I started taking a herbal suppliment called Panicyl which I purchased over the internet after doing some research. I've only been taking it 5 days and they recomment taking it for at least two weeks before you will notice an improvement in anxiety. I feel better already, but not back to the way I was. My shaking has stopped after doing all of the above. Hormones, vitamins, stress, physical health, etc can seem to play a major roll in our mental health and how our body performs. One of the tests I had run was a cortisol test. I'm not a Dr. but it seems to me this hormone plays a major role in our body. They also checked my thyroid. The same thing applies here. Have you had any of these tests done? I personally believe that some times perscription meds are needed. But they can mask the cause if you haven't been thoroughly tested by a medical specialist. Please don't take no for answer when it comes to your mental and physical health. If you aren't getting the answers you need to feel better, ask for a referral,
check out the mayoclinic.com webite, the Panicyl website and the Realage website. My thoughts and prayers are with you. This can be a very scary thing.